MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. PROXIMATE*PPH PROCEDURE SET; STAPLE, IMPLANTABLE

ETHICON ENDO-SURGERY, LLC. PROXIMATE*PPH PROCEDURE SET; STAPLE, IMPLANTABLE
Catalog Number PPH03
Medical Device Problem Code Delivered as Unsterile Product (1421)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Date sent: 7/16/2025.D4 batch#: unk.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.The manufacturing records were reviewed and the manufacturing/packaging criteria were met prior to the release of this lot.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent: was part of the packaging found to be damaged (tyvek, plastic/blister, packaging seal, etc.)? or, was there difficulty opening the packaging material (difficulty removing/peeling back the tyvek)? could you please identify the packaging (shipping box, primary packaging, box, pouch seal, or the plastic bag)? could you please clarify the type of damage found (broken, packaging was worn, bent, ragged, containing cut or slit, or appear ripped)? was sterility compromised as a result of the packaging damage? please provide a picture (if available).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that during an unknown procedure on the end of the scope the was a marking on it and they are worried that it wasn't sterile.They ended up open new one to complete the procedure.There were no patient adverse event.
 
Additional Manufacturer Narrative
(b)(4).Date sent 8/7/2025, d4 batch #324a90.Corrected data d4: udi#.Investigation summary: the product was returned for thorough evaluation, which included visual inspections and functional testing of the returned device.Visual analysis of the returned sample revealed that the pph03 device arrived with no apparent damage along with its accessories and no packaging was returned.The breakaway washer was present and uncut, the device was fully loaded with staples, indicating that the device had not been fired.No anomalies were noted on the device.No functional test was performed in order to preserve the evidence.The event described could not be confirmed as no anomalies were noted on the device.Although no product defect was identified, there may have been other circumstances or issues that occurred during the use of the device that could not be replicated during the laboratory analysis.Although the cause of the reported incident could not be determined, proper use of the proximate** hcs (pph) set is important to ensure functionality.For more information, please refer to the instructions for use.As part of ethicon endo surgery¿s quality process all devices are manufactured, inspected and released to approved specifications.A manufacturing record evaluation was performed for the finished device batch number 324a90 and lot number v95j1c, and no non-conformances related to the reported complaint condition were identified.

Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
Manufacturer (Section G)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
Manufacturer Contact
orla o'mahony
475 calle c
guaynabo 
3035526892
MDR Report Key22519581
Report Number3005075853-2025-05587
Device Sequence Number8011611
Product Code GDW
UDI-Device Identifier10705036013006
UDI-Public(01)10705036013006(17)260531(10)V95J1C
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K051301
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2026
Device Catalogue NumberPPH03
Device Lot NumberV95J1C
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/14/2025
Supplement Date Received by Manufacturer07/29/2025
Initial Report FDA Received Date07/16/2025
Supplement Report FDA Received Date08/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/19/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown